|Name||Boots Anti-Dandruff Ketoconazole|
Boots Anti-Dandruff Ketoconazole is used to treat or relieve symptoms of the following diseases: Seborrheic Dermatitis, Systemic Candidiasis, Paracoccidioidomycosis, Histoplasmosis, Tinea Pedis caused by Epidermophyton floccosumin, Tinea Cruris caused by Epidermophyton floccosumin, Cutaneous candidiasis caused by candida spp., Chromomycosis, Tinea Corporis caused by Trichophyton rubrum, Blastomycosis,
Ketoconazole is an antifungal medication that is used to treat certain infections caused by fungus.
Boots Anti-Dandruff Ketoconazole is a drug made in United Kingdom. You need a doctor's prescription to buy it. But its analogues can be bought online anywhere in the world without going to a specialist.
Ketoconazole is a complete analogue of Boots Anti-Dandruff Ketoconazole. It has the same composition, dosage and methods of use. Also Ketoconazole has a lower cost compared to Boots Anti-Dandruff Ketoconazole.
To buy Boots Anti-Dandruff Ketoconazole, click on the "buy now" button and then in our online store select the medicine and the desired dosage. Follow the instructions below.
Free delivery is valid for purchases from $200. We deliver medicines around the world and provide the best prices.
You can also use a coupon giving a 5% discount.
Nizoral (ketoconazole) for Tinea Versicolor: "I have a severe case of tinea versicolor & I have tried several over-the-counter remedies as well as a couple prescriptions. I read the other comments on here was hopeful based on their experience, so I asked my doctor for it! WORST IDEA EVER!!!! I was also on a few other medications @ the same time for ADD & depression/anxiety. the Nizoral had a completely unexpected interaction & caused me to go crazy. no really- I mean hallucinating, talking to inanimate objects, thinking my car & trees & such things were ALIVE alive... absolutely out-of-my-mind nuts. it was terrifying. PLEASE!!!-- if you are going to try Nizoral & you're on any other medication I beg you to stay in CLOSE & HONEST communication with your doctor. PLEASE BE CAREFUL!!!"